A partially linear regression model for data from an outcome-dependent sampling design

Longnecker, Matthew P., Qin, Guoyou, You, Jinhong, Zhou, Haibo . Journal of the Royal Statistical Society: Series C (Applied Statistics) 2011. 60 (4) :559-574

Locate this article in:

Bibtex

@article{CIS-449415,
  Author = {Longnecker, Matthew P. and Qin, Guoyou and You, Jinhong and Zhou, Haibo},
  Title = {A partially linear regression model for data from an outcome-dependent sampling design},
  Journal = {Journal of the Royal Statistical Society: Series C (Applied Statistics)},
  Volume = {60},
  Number = {4},
  Year = {2011},
  Pages = {559--574},
  Keywords = {}
}

Similar articles